# SDR CALA2017091103134

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 73,996 hours, 8,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT INOPERATIVE ABOVE SEAT ROW 16B & 16J.  THE LAMP WAS REPLACED AND TESTED NORMAL IAW AMM 33-51-07-962-001.
